# SDR HEEA078744

- Difficulty date: May 24, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N4253S
- Make and model: Skrsky S76A
- Aircraft serial: 760035
- Aircraft time: 18,233 hours
- System (JASC): 2350 · Audio Integrating System
- Part: Amplifier
- Part number: AA38300
- Part serial: 2329
- Condition: Inoperative
- Location: Ics
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ICS AMPLIFIER INOPERATIVE. TO BE SENT TO VENDOR FOR REPAIR.
